# SDR DALA2021060703123

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 75,910 hours, 9,973 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3308 ELECTRIC ODOR ON DESCENT. CORRECTIVE ACTION: INSPECTED GLARESHIELD LIGHTS. PERFORMED GVI OF APU COMPARTMENT, APU BATTERY AND APU BCL. REPLACED FWD AND AFT RECIRC FAN FILTERS. REPLACED LEFT RECIRC FAN. FOUND CIRCUIT BREAKER TRIP EXTERNAL HORN MESSAGE ON ECAM. HORNS SMOKED THE TRIPS BEAKER. REPLACED MECHANIC CALL HORN. CANNOT DUPLICATE SMELL. (7338537)
